# SDR YENA2023042600442

- Difficulty date: April 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 60,098 hours, 21,281 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 461, LGA-PBI. NON-VISIBLE FUMES ENTERED COCKPIT TWICE DURING FLIGHT. FIRST TIME 2000-6000 FEET THROUGH MOISTURE. SECOND TIME ON DESCENT PASSING 10000FT. SELECTING PACK 1 OFF MADE FUME SMELL LESSEN; ACCOMPLISHED INFO NOTICE 2017-T015J. ISOLATED FAULT TO TYPE 10, A, 1, C PER TSM 05-50-00-810-085-B. A/C IS OK FOR SERVICE. NO ODOR PRESENT.
